# SDR USAA060724

- Difficulty date: May 25, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- Aircraft time: 68,080 hours, 68,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FS 1320-1300 LBL 20.0 WEB CORRODED.  MANUFACTURED NEW WEB PER SRM 51-40-02; CORR TASK C53-155-02; LEVEL 1, DEFECT SIZE: .5 X 3 INCHES.
